# SDR SWAA2023080974522

- Difficulty date: July 3, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Chafed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON FWD BULKHEAD SUPPORT BS400 LBL24 WL156<[01] REMOVED DAMAGE IAW SRM 51-10-02. DAMAGED AREA MEASURES 0.30' X 0.80';[02] VERIFIED CORRECTIVE ACTION #1;[03] NOT FOUND ALLOWABLE DAMAGE ON THE SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAG. 9;[04] RECIVED NEW FRAM ASSY; LOT.1485708-1; LOCATED AND DRILLED IAW SRM 51-40-05-0G-0.FRAME IS GOING TO BE INSTALLED ON TTG8Q00M091V;[05] UPDATED MEASUREMENT TABLE;[06] VERIFIED CORRECTIVE ACTIONS 3; 4 AND MEASUREMENT TABLE
